The injectivity of Frobenius acting on cohomology and local cohomology modules.
Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 301-316
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1996__90_2_156195,
author = {Kei-ichi Watanabe and Nobuo Hara},
title = {The injectivity of {Frobenius} acting on cohomology and local cohomology modules.},
journal = {Manuscripta mathematica},
pages = {301--316},
year = {1996},
volume = {90},
number = {2},
zbl = {0882.13005},
url = {http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156195/}
}
Kei-ichi Watanabe; Nobuo Hara. The injectivity of Frobenius acting on cohomology and local cohomology modules.. Manuscripta mathematica, Tome 90 (1996) no. 2, pp. 301-316. http://geodesic.mathdoc.fr/item/MM2_1996__90_2_156195/